The Netherlands journal of medicine · 2015
Life-threatening acute lung injury after gamma butyrolactone ingestion.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
van Gerwen M, Scheper H, Touw D J, van Nieuwkoop C
Аннотация
We describe a case of a 44-year-old woman with a borderline personality disorder and chronic gamma- butyrolactone (GBL) use who presented with progressive dyspnoea and an altered mental status. A high anion gap metabolic acidosis and acute lung injury was diagnosed. We hypothesise this was caused by GBL. In this case report we describe the diagnostic process and possible pathophysiological mechanisms that may have led to this life-threatening condition.